# SDR R61A201210280618

- Difficulty date: October 28, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000013
- Aircraft time: 21,981 hours, 16,485 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 17069776
- Condition: Cracked
- Location: Cargo Door
- Part time: 21,981 hours, 16,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK, THE SEAL SUPPORT ON FORWARD CARGO DOOR WAS CRACKED.  MAINTENANCE REMOVED AND REPLACED THE SEAL SUPPORT IAW EMB 170 SRM.
